PL EN


2007 | 54 | 1 | 57-71
Article title

THE PROBLEM OF EQUIVALENCE OF ECONOMIC MODELS WITH CONTINUOUS AND DISCRETE TIME

Title variants
Languages of publication
EN
Abstracts
EN
The paper aims at specifying conditions and possibilities of application of the equivalence of continous and disctrete dynamical systems in economic models. To this purpose the concepts of a metric group and dynamical base were employed. Cosequently, the comparative analysis of economic models with continous and discrete time were elaborated. The study was reduced to the capital growth model.
Keywords
Year
Volume
54
Issue
1
Pages
57-71
Physical description
Document type
ARTICLE
Contributors
author
author
  • D. Dejniak, Panstwowa Wyzsza Szkola Zawodowa w Jaroslawiu, ul. Kasprowicza 1, 37-500 Jaroslaw, Poland
References
Document Type
Publication order reference
Identifiers
CEJSH db identifier
07PLAAAA02525248
YADDA identifier
bwmeta1.element.c6d32a58-1ebe-35c6-934e-14d75218a809
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.